# SDR COMA0570003

- Difficulty date: December 20, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 6,147 hours, 4,633 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: MM67075294001
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5048, EDP 2A FAILED AND LOSS OF FLUID QUANTITY.  REPLACED SECTION OF HYDRAULIC TUBING WHICH HAD CHAFED THRU IN THE AFT EQUIPMENT BAY.
